# SDR 04FDEA00311

- Difficulty date: February 4, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-200
- Aircraft serial: 22926
- Aircraft time: 22,866 hours, 15,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AMBER AFT AIRSTAIR LIGHT ON F/E'S DOOR ANNUNCIATOR PANEL ILLUMINATED.  COMPLIED WITH QRH.  RETURN TO GTF.
